This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
To the Editor.—
The simultaneous occurrence of three dermatological conditions, each apparently influenced by the one preceding it, appeared sufficiently unusual to warrant a brief clinical report.
Report of a Case.—
A 43-year-old white motorcycle policeman, had had an acute eruption of the forearms and backs of the hands for several months. He had had vitiligo on the backs of the hands, arms, forearms, and elsewhere for 14 years. The acute eruption had occurred for the past two years during the summer months when he wore a uniform with short sleeves. The eruption had become so severe that he had been assigned a different duty which did not involve sun exposure. For the past several years he had used two soaps known to contain a photosensitizing antibacterial chemical. He had had scaling of the palms and soles and thickened toenails for many years.Examination disclosed widely scattered depigmented areas
Ayres S, Mihan R. TRICHOPHYTON RUBRUM SUPERIMPOSED UPON PHOTO-CONTACT DERMATITIS IN VITILIGO. Arch Dermatol. 1970;101(4):487. doi:10.1001/archderm.1970.04000040109029